# SDR DALA2024071807238

- Difficulty date: July 18, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 21,288 hours, 2,421 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 DISC: DURING SERVCIE CHK FOUND 2R ENTRY DOOR ASSIST BOTTLE OUT OF LIMITS. C/A: SERVICED 2R ENTRY DOOR ASSIST BOTTLE PER A330 AMM 52-10-00-600- 802C1. NO LEAKS NOTED. (LP: 6170496)
